# SDR W8PA970516

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT BS 727B PLUS 17 - 926, RBL 7.5, WL 175.  FABRICATED REPAIR PARTS AND REPLACED FLOORBEAM, BS 727B PLUS 17 - 926, RBL 7.5, WL 175.  (M)
